Journal of Computational Mathematica, a peer-reviewed open access international journal is aimed at providing a platform for publication of relevant research articles in different areas covering all aspects of mathematical and computational science, such as Differential Equations, Difference Equations, Fluid Dynamics, Mathematical Analysis, Stochastic Processes, Functional Equations, Numerical Analysis, Graph Theory, Mathematical Engineering, Operations Research, Mathematical Biology, Mathematical Computing Technology, Finite Element Methods, Fuzzy Set Theory and Cryptography. This journal will accept original research results and survey articles of exceptional merit with high quality. 

Journal of Computational Mathematica is Abstracted and Indexed as follows


Current Issue

Vol 8, No 2 (2024): Vol 8, Iss 2, Year 2024

Published July 23, 2024



Deva D Sunil, Lakshmi Krishna S, Remya PB
1 - 10
View All Issues